# SDR CDBR084854

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N311SJ
- Make and model: Aerosp AS355*
- Aircraft serial: 3583
- Aircraft time: 296 hours
- Engine: Tmeca ARRIEL1D
- Engine time: 296 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Belt
- Condition: Failed
- Location: Air Conditioning
- Part time: 296 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING BELT FAILED CAUSING DAMAGE TO THE HYDRAULIC BELT.
